You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1990/60-61/1
Norm inequalities for integral operators on cones
Download
PDF
- Norm inequalities for integral operators on cones
Article
Original scientific text
Title
Norm inequalities for integral operators on cones
Authors
Yoram Sagher
1
,
M. Vali Siadat
1
,
Kecheng Zhou
1
Affiliations
Chicago, Illinois
Colloquium Mathematicum
1990/60-61/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
77-92
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics